# SDR DHL9770163C

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, L/E LOWER CHORDS CRACKED AROUND BOLTS AT WS 120 I/B AND O/B SIDES.  REMOVED LOWER CHORD.  REPLACED CHORD PER SRM 51-40-3 AND 51-20-2.  REPAIR 1 BY 1.
